Modified prony algorithm for an inhomogeneous linear ordinary differential equation with constant coefficients

Описание

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1134/S1064562408060057

Ключевые слова: Inverse problems, Ordinary differential equations, Vectors, Complex coefficients, Constant coefficients, Initial vectors, Linear ordinary differential equations, Prony algorithms, Prony's methods, Solution of inverse problems, Mathematical operators

Ссылки на полный текст

Издание

Журнал: DOKLADY MATHEMATICS

Выпуск журнала: Vol. 78, Is. 3

Номера страниц: 822-824

ISSN журнала: 10645624

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных